# SDR HEEA073705

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,512 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stop
- Part number: 206033518007
- Condition: Deteriorated
- Location: M/R Gearboc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER DETERIORATED. SENDING TO VENDOR FOR REPAIR.
